Show simple item record

dc.contributorVirginia Techen
dc.contributor.authorBurns, John A.en
dc.contributor.authorSachs, Ekkehard W.en
dc.contributor.authorZietsman, Lizetteen
dc.date.accessioned2014-05-28T18:35:02Zen
dc.date.available2014-05-28T18:35:02Zen
dc.date.issued2008en
dc.identifier.citationBurns, J. A.; Sachs, E. W.; Zietsman, L., "Mesh independence of Kleinman-Newton iterations for Riccati equations in Hilbert space," SIAM J. Control Optim., 47(5), 2663-2692, (2008). DOI: 10.1137/060653962en
dc.identifier.issn0363-0129en
dc.identifier.urihttp://hdl.handle.net/10919/48137en
dc.description.abstractIn this paper we consider the convergence of the infinite dimensional version of the Kleinman-Newton algorithm for solving the algebraic Riccati operator equation associated with the linear quadratic regulator problem in a Hilbert space. We establish mesh independence for this algorithm and apply the result to systems governed by delay equations. Numerical examples are presented to illustrate the results.en
dc.description.sponsorshipAir Force Office of Scientific Research Air Force Office of Scientific Researchen
dc.description.sponsorshipDARPA Special Projects Officeen
dc.format.mimetypeapplication/pdfen
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectriccatien
dc.subjectkleinman-newtonen
dc.subjectmesh independenceen
dc.subjectpartial-differential-equationsen
dc.subjectspline approximationsen
dc.subjectretarded-systemsen
dc.subjectoperatorsen
dc.subjectdelaysen
dc.subjectidentificationen
dc.subjectconvergenceen
dc.subjectsensitivityen
dc.subjectstabilityen
dc.subjectprincipleen
dc.subjectautomation & control systemsen
dc.subjectmathematics, applieden
dc.titleMesh independence of Kleinman-Newton iterations for Riccati equations in Hilbert spaceen
dc.typeArticle - Refereeden
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/060653962en
dc.date.accessed2014-05-27en
dc.title.serialSiam Journal on Control and Optimizationen
dc.identifier.doihttps://doi.org/10.1137/060653962en
dc.type.dcmitypeTexten


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record